Ask an expert
Question

17 Nov 2004

LIVER DAMAGE DIABETIC BLOATING SWELLING
HAVE LIVER DAMAGE. IS DIABETIC. HAVE A BLOATED STOMACH AND SWELLING OF FEET AND FACE. USE WATER PILLS. CAUSE COULD BE TOO MUCH PROTEIN IN BLOOD BECAUSE OF LIVER. WHAT IS THE TREATMENT AND CAN IT BE CURED OR WHAT IS MY LIFE EXPECTANCY? IS THERE ANY TREATMENT - IF NOT HOW WILL LIFE BE TO THE END?
Answer 357 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Nettie, you might have gastroparesis due to the diabetes. This basically means that your stomach’s motility has decreased to the point where it is starting to swell up. If this continues, it might stop completely and then you’ll start vomiting and go into a downwards spiral with all your organs starting to suffer and eventually
‘shut down”. The best would be to see your specialist and have him find out what the problem is. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.